# SDR SWAA2022030134679

- Difficulty date: January 8, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N402WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29814
- Aircraft time: 63,146 hours, 36,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FOUND ON UNDER SIDE OF FLOOR SUPPORT AT STA 951 RBL 45.5-53 WL 208 / CORROSION FOUND ON UNDER SIDE OF FLOOR SUPPORT AT STA 951 RBL 45.5-53 WL 208 FOUND TO BE OUT OF LIMITS DUE TO NO SRM ALLOWABLE LIMITS FOUND AND IS ONLY REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0; 9C. REMOVED AND REPLACED FLOOR SUPPORT AT STA 951 RBL 45.5-53 WL 208 IAW SRM 51-40-02-0G-0; 7D AND BOEING DWG 147A5760 SHEET 11. 57901U 14JAN19
